# SDR DALA2025022401440

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11357
- Aircraft time: 7,620 hours, 1,862 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Valve
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5034 "NO GO" ODI PREVENTION - DRIVER DO NOT DISPATCH THE AIRCRAFT" - W/O MCC APPROVAL" - FUEL SMELL ON APU START.   PERFOMED A VISUAL INSPECTION OF APU COMPARTMENT AND INTAKE WITH NTF. REF A321 AMM 49-00. REMOVED AND RE-INSTALLED APU LOAD CONTROL VALVE REF A321 AMM 49-51-51WITH NO SIGNS OR SMELL OF FUEL. INSPECTED L/H PACK BAY WITH NO DEFECTS NOTED REF A321 AMM 36-12. NO FUEL SMELL FROM AUX FUEL TANK. DUPLICATED ENG SHUTDOWN WITH APU BLEED TURNED ON WITH NO FUEL SMELL. C/W NO GO ODI PREVENTION SMOKE/FUMES. PERFOMED LEVEL A DECONTAMINATION REF A321 WORKCARD 2100-2007. MCC INSTUCTIONS C/W (0823098)
